Author Topic: Visual issues, grainy vision?  (Read 174 times)

[Buddie]

Visual issues, grainy vision?
« on: June 10, 2022, 04:58:33 pm »
Anyone experienced grainy vision? Almost like things are pixelated? Not visual snow by grainy?. I've been having so many issues lately, waking up with visual issues is really bothering me. The eye issues go and come back over and over again
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Visual issues, grainy vision?
« Reply #1 on: June 10, 2022, 06:49:30 pm »
During my benzo recovery I don't recall having any issues with my vision. However my other symptoms were so awful that I may not have noticed.

Now that I am in the final stretch of my AD taper, I have vision issues that usually strike in the morning.  The blurry/pixelation issue is usually at the very center of my line of vision and more noticeable when looking at illuminated things like digital numbers on a clock. I closed one eye at a time and found it is affecting both. It keeps coming and going.

If it is really stressing you out you could see an eye doctor. My guess is it is nothing serious and only temporary, but the reassurance from getting your eyes checked may help you more than my words can. Take care.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Visual issues, grainy vision?
« Reply #2 on: June 11, 2022, 02:32:43 am »
Iím at 30 months not and my vision problems are still present. Some issues come and go, some are gone and some have not let up get. I hope this goes away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.